uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Multicommutators and multianticommutators of orthogonal projections
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic. (Algebra)
2008 (English)In: Linear and multilinear algebra, ISSN 0308-1087, Vol. 56, no 6, 639-646 p.Article in journal (Refereed) Published
Abstract [en]

We establish sufficient and necessary conditions for an n x n Hermitian matrix A to be a multicommutator or a multianticommutator of orthoprojections.

Place, publisher, year, edition, pages
2008. Vol. 56, no 6, 639-646 p.
Keyword [en]
commutator, anticommutator, decomposition, orthogonal projection
National Category
URN: urn:nbn:se:uu:diva-105803DOI: 10.1080/03081080701339911ISI: 000259240200004OAI: oai:DiVA.org:uu-105803DiVA: diva2:222507
Available from: 2009-06-08 Created: 2009-06-08 Last updated: 2009-08-31Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Algebra, Geometry and Logic
In the same journal
Linear and multilinear algebra

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 189 hits
ReferencesLink to record
Permanent link

Direct link